| Model Number |
IMPL SYS,BIO-COMP ACHILLES SPEEDBRG |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual evaluation of the 4.75 swivelock shows damage to proximal end of the outer shaft.Functional testing could not be performed due to damage to the device.Complaint allegation is confirmed.The most likely cause of the reported failure can be attributed to user error due to improper bone preparation causing the user to use excessive force during implanting.
Event or Problem Description
It was reported that during an achilles speed bridge surgery the anchor could not be inserted into the bone.The plastic has slid over the swive lock screw.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.